# SDR DALA2024022902840

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 37,895 hours, 4,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 49A WHITE FLOOR PROX LIGHT INOP. CORRECTIVE ACTION: REPLACED LAMP ASSY. OK FOR SERVICE. (5567918)
